Advertisement

Polynomial Hulls and linear measure

  • H. Alexander
Special Year Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1276)

Keywords

Unit Circle Unit Disk Open Unit Disk Jordan Domain Closed Unit Disk 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A1]
    H. Alexander, Polynomial approximation and hulls in sets of finite linear measure in ℂn, Amer. J. Math 93 (1971), 65–74.MathSciNetCrossRefGoogle Scholar
  2. [A2]
    —, The polynomial hull of a set of finite linear measure in ℂn, to appear in J. d’Analyse Math.Google Scholar
  3. [A3]
    —, The polynomial hull of a rectifiable curve in ℂn, to appear in Amer. J. Math.Google Scholar
  4. [Be]
    A. Beurling, Sur les fonctions limites quasi analytiques des fractions rationnelles, VIII Congres des Mathematicians Scandinaves, Stockholm, 1934, 199–210.Google Scholar
  5. [B]
    E. Bishop, Analyticity in certain function algebras, Trans. Amer. Math. Soc. 102 (1962), 507–544.MathSciNetzbMATHGoogle Scholar
  6. [F]
    H. Federer, Geometric measure theory, Springer Verlag, New York, 1969.zbMATHGoogle Scholar
  7. [GS]
    J. Globevnik and E.L. Stout, Boundary regularity for holomorphic maps from the disc to the ball, preprint.Google Scholar
  8. [HL]
    R. Harvey and B. Lawson, On boundaries of complex analytic varieties, Ann. Math. 102 (1975), 233–290.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [Si]
    N. Sibony, Quelques problemes de prolongement de courants en analyse complexe, Duke Math. J. 52 (1985) 157–197.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [S]
    G. Stolzenberg, Uniform approximation on smooth curves, Acta Math. 115 (1966) 185–198.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [W]
    J. Wermer, The hull of a curve in ℂn, Ann. Math. 62 (1958), 550–561.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • H. Alexander
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at ChicagoChicago

Personalised recommendations